JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STRUCTURE JACOBI OPERATOR AND RICCI TENSOR OF REAL HYPERSURFACES IN NONFLAT COMPLEX SPACE FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.747-761
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.747
 Title & Authors
ON THE STRUCTURE JACOBI OPERATOR AND RICCI TENSOR OF REAL HYPERSURFACES IN NONFLAT COMPLEX SPACE FORMS
Kim, Soo-Jin;
  PDF(new window)
 Abstract
It is known that there are no real hypersurfaces with parallel structure Jacobi operator (cf.[16], [17]). In this paper we investigate real hypersurfaces in a nonflat complex space form using some conditions of the structure Jacobi operator which are weaker than
 Keywords
Hopf hypersurface;structure Jacobi operator;Ricci tensor;
 Language
English
 Cited by
 References
1.
J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic spaces, J. Reine Angew. Math. 395(1989), 132-141.

2.
J. Berndt and H. Tamaru, Cohomogeneity one actions on noncompact sym- metric spaces of rank one, Trans. Amer. Math. Soc. 359(2007), 3425-3438. crossref(new window)

3.
J. T. Cho and U-H. Ki, Jacobi operators on real hypersurfaces of a complex projective space, Tsukuba J. Math. 22(1998), 145-156.

4.
J. T. Cho and U-H. Ki, Real hypersurfaces of a complex projective space in terms of Jacobi operators, Acta Math. Hungar. 80(1998), 155-167. crossref(new window)

5.
J. T. Cho and U-H. Ki, Real hypersurfaces in a complex space form with Reeb flow symmetric Jacobi operator, Canadian Math. Bull. 51(2008), 359-371. crossref(new window)

6.
U-H. Ki, S. J. Kim and S.-B. Lee, The structure Jacobi operator on real hypersurfaces in a non°at complex space form, Bull. Korean Math. Soc. 42(2005), 337-358. crossref(new window)

7.
U-H. Ki and H. Kurihara, Real hypersurfaces and ${\xi}$-parallel structure Jacobi operators in complex space forms, J. Academy Scien. Korea 48(2009), 53-78.

8.
U-H. Ki and H. Kurihara, Real hypersurfaces with cyclic-parallel structure Jacobi operators in a nonflat complex space form, Bull. Aust. Math. Soc. 81(2010), 260-273. crossref(new window)

9.
U-H. Ki and H. Kurihara, S. Nagai and R. Takagi, Characterizations of real hypersurfaces of type A in a complex space form in terms of the structure Jacobi operator, Toyama Math. J. 32(2009), 5-23.

10.
U-H. Ki, H. Kurihara and R. Takagi, Jacobi operators along the structure flow on real hypersurfaces in a nonflat complex space form, Tsukuba J. Math. 33(2009), 39-56.

11.
U-H. Ki and S. Nagai, The Ricci tensor and structure Jacobi operator of real hypersurfaces in a complex projective space, J. Geom. 94(2009), 123-142. crossref(new window)

12.
U-H. Ki, J. D. Perez, F. G. Santos and Y. J. Suh, Real hypersurfaces in complex space forms with $\varepsilon$-parallel Ricci tensor and structure Jacobi operator, J. Korean Math. Soc. 44(2007), 307-326. crossref(new window)

13.
U-H. Ki and Y. J. Suh, On real hypersurfaces of a complex space form, Math. J. Okayama Univ. 32(1990), 207-221.

14.
N-G. Kim and U-H. Ki, ${\xi}$-parallel structure Jacobi operators of real hypersur-faces in a nonflat complex space form, Honam Math. J. 28(2006), 573-589.

15.
R. Niebergall and P. J. Ryan, Real hypersurfaces in complex space forms in Tight and Taut Submanifolds, (eds. T. E. Cecil and S. S. Chern)(Cambridge University Press, Cambridge,1998,) 233-305.

16.
M. Ortega, J. D. Perez and F. G. Santos, Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms, Rocky Mountain J. 36(2006), 1603-1613. crossref(new window)

17.
J. D. Perez, F. G. Santos and Y. J. Suh, Real hypersurfaces in complex projec- tive spaces whose structure Jacobi operator is D-parallel, Bull. Belg. Math. Soc. Simon Stevin 13(2006), 459-469.

18.
R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 19(1973), 495-506.

19.
R. Takagi, Real hypersurfaces in a complex projective space with constant principal curvatures I, II, J. Math. Soc. Japan 15 (1975), 43-53, 507-516.